Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Dark skin on side of face, red spots, pimple marks. Have irritation after applying cream. Side effects?

Hi Doctor. I am fair looking guy.I am in a condition where my face cheek area is bright and the side area is dark. After consulting a dermatologist , she said I should more often use sunscreen because the dark area of my face got tanned . Also I have few red spots and leftover pimple marks. She suggested Cetaphil Moisturizing lotion,Melawash facewash,Neoskin skin cream,Ban-a-Tan cream for tanned area and deriva cream for pimples . I started applying , but within 3-4 days my face started experiencing irritation. It started to appear flaky and dry. I am not sure which of the doctor s suggested creams have caused an reverse reaction. Any suggestions? Regards, MJ
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  1105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
There is nothing wrong with the prescription provided with your doctor. However some products may cause dryness and flaking. Melawash is a very good face wash that is routinely prescribed but in some people may cause dryness as it contains Glycolic acid. Similarly deriva is adapalene gel and too much application can cause dryness and redness.
What I will suggest is initially you can withhold application of mela wash for few days. Use cetaphil to moisturise face regularly and use deriva only over acne spots. Do not rub or spread it beyond acne lesions. With in few days, your skin will improve. You can try reintroducing melawash in skin care regime in summers.
Neoskin cream I guess is a triple combination antifungal antibiotic steroid cream. I hope you are not applying it over face. If you are, kindly do it under your doctor's supervision and follow up.

Hope that helps

Answered: Fri, 22 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor